Alert archive / Michigan / Small Craft Advisories in 2020
Small Craft Advisory 40, NWS Gaylord, MI
NWS Gaylord, MI issued this small craft advisory at Apr 14, 2020, 4:33 AM EDT. It was in force for 19 hr.
The area
The counties it named.
The facts
- Issued
- Apr 14, 2020, 4:33 AM EDT (08:33 UTC)
- Expired
- Apr 15, 2020, 12:00 AM EDT
- In force
- 19 hr
- Issued by
- NWS Gaylord, MI
The text
As transmitted.
965 WHUS73 KAPX 140833 MWWAPX URGENT - MARINE WEATHER MESSAGE National Weather Service Gaylord MI 433 AM EDT Tue Apr 14 2020 LSZ321-141645- /O.CAN.KAPX.GL.W.0018.000000T0000Z-200414T1200Z/ /O.NEW.KAPX.SC.Y.0040.200414T0833Z-200415T0000Z/ Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- 433 AM EDT Tue Apr 14 2020 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...GALE WARNING IS CANCELLED... * WHAT...Highest gusts up to 25 kt and highest waves around 8 feet. * WHERE...Whitefish Bay (U. S. Portion)/Whitefish Point to Point Iroquois MI. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ341-342-141645- /O.CAN.KAPX.GL.W.0018.000000T0000Z-200414T1200Z/ /O.NEW.KAPX.SC.Y.0040.200414T0833Z-200415T0000Z/ Seul Choix Point to 5NM West of Mackinac Bridge- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay- 433 AM EDT Tue Apr 14 2020 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...GALE WARNING IS CANCELLED... * WHAT...Highest gusts up to 25 kt and highest waves around 6 feet. * WHERE...Seul Choix Point to 5NM West of Mackinac Bridge and Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LHZ345>347-141645- /O.CAN.KAPX.GL.W.0018.000000T0000Z-200414T1200Z/ /O.NEW.KAPX.SC.Y.0040.200414T0833Z-200415T0400Z/ Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island-St Ignace to False Detour Channel- 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- 433 AM EDT Tue Apr 14 2020 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... ...GALE WARNING IS CANCELLED... * WHAT...Highest gusts up to 30 kt and highest waves around 7 feet. * WHERE...Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island, St Ignace to False Detour Channel and 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island. * WHEN...Until midnight EDT tonight. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LHZ348-349-141645- /O.CAN.KAPX.GL.W.0018.000000T0000Z-200414T1200Z/ /O.NEW.KAPX.SC.Y.0040.200414T0833Z-200414T2100Z/ Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary-Sturgeon Pt to Alabaster MI- 433 AM EDT Tue Apr 14 2020 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... ...GALE WARNING IS CANCELLED... * WHAT...Highest gusts up to 25 kt and highest waves around 5 feet. * WHERE...Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary and Sturgeon Pt to Alabaster MI. * WHEN...Until 5 PM EDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ323-344>346-141645- /O.CAN.KAPX.GL.W.0018.000000T0000Z-200414T1200Z/ /O.NEW.KAPX.SC.Y.0040.200414T0833Z-200414T2100Z/ Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI-Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- 433 AM EDT Tue Apr 14 2020 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... ...GALE WARNING IS CANCELLED... * WHAT...Highest gusts up to 25 kt and highest waves around 6 feet. * WHERE...Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI, Sleeping Bear Point to Grand Traverse Light MI, Point Betsie to Sleeping Bear Point MI and Manistee to Point Betsie MI. * WHEN...Until 5 PM EDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LSZ322-140945- /O.CAN.KAPX.GL.W.0018.000000T0000Z-200414T1200Z/ St. Marys River Point Iroquois to E. Potagannissing Bay- 433 AM EDT Tue Apr 14 2020 ...GALE WARNING IS CANCELLED... $$
2 follow-up statements
569 WHUS73 KAPX 141412 MWWAPX URGENT - MARINE WEATHER MESSAGE National Weather Service Gaylord MI 1012 AM EDT Tue Apr 14 2020 LSZ321-142215- /O.CON.KAPX.SC.Y.0040.000000T0000Z-200415T0000Z/ Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- 1012 AM EDT Tue Apr 14 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Highest gusts up to 25 kt and highest waves around 6 feet. * WHERE...Whitefish Bay (U. S. Portion)/Whitefish Point to Point Iroquois MI. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ341-342-142215- /O.CON.KAPX.SC.Y.0040.000000T0000Z-200415T0000Z/ Seul Choix Point to 5NM West of Mackinac Bridge- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay- 1012 AM EDT Tue Apr 14 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Highest gusts up to 25 kt and highest waves around 5 feet. * WHERE...Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay and Seul Choix Point to 5NM West of Mackinac Bridge. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LHZ345>347-142215- /O.CON.KAPX.SC.Y.0040.000000T0000Z-200415T0400Z/ Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island-St Ignace to False Detour Channel- 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- 1012 AM EDT Tue Apr 14 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... * WHAT...Highest gusts up to 30 kt and highest waves around 4 feet. * WHERE...5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island, Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island and St Ignace to False Detour Channel. * WHEN...Until midnight EDT tonight. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LHZ348-349-142100- /O.CON.KAPX.SC.Y.0040.000000T0000Z-200414T2100Z/ Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary-Sturgeon Pt to Alabaster MI- 1012 AM EDT Tue Apr 14 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... * WHAT...Highest gusts up to 25 kt and highest waves around 3 feet. * WHERE...Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary and Sturgeon Pt to Alabaster MI. * WHEN...Until 5 PM EDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ323-344>346-142100- /O.CON.KAPX.SC.Y.0040.000000T0000Z-200414T2100Z/ Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI-Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- 1012 AM EDT Tue Apr 14 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... * WHAT...Highest gusts up to 30 kt and highest waves around 6 feet. * WHERE...Point Betsie to Sleeping Bear Point MI, Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI, Manistee to Point Betsie MI and Sleeping Bear Point to Grand Traverse Light MI. * WHEN...Until 5 PM EDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
693 WHUS73 KAPX 141955 MWWAPX URGENT - MARINE WEATHER MESSAGE National Weather Service Gaylord MI 355 PM EDT Tue Apr 14 2020 LSZ321-150100- /O.EXT.KAPX.SC.Y.0040.000000T0000Z-200415T0100Z/ Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- 355 PM EDT Tue Apr 14 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM EDT THIS EVENING... * WHAT...Highest gusts up to 25 kt and highest waves around 5 feet. * WHERE...Whitefish Bay (U. S. Portion)/Whitefish Point to Point Iroquois MI. * WHEN...Until 9 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ341-342-150100- /O.EXT.KAPX.SC.Y.0040.000000T0000Z-200415T0100Z/ Seul Choix Point to 5NM West of Mackinac Bridge- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay- 355 PM EDT Tue Apr 14 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM EDT THIS EVENING... * WHAT...Highest gusts up to 25 kt and highest waves around 5 feet. * WHERE...Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay and Seul Choix Point to 5NM West of Mackinac Bridge. * WHEN...Until 9 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LHZ348-349-150100- /O.EXT.KAPX.SC.Y.0040.000000T0000Z-200415T0100Z/ Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary-Sturgeon Pt to Alabaster MI- 355 PM EDT Tue Apr 14 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM EDT THIS EVENING... * WHAT...Highest gusts up to 25 kt and highest waves around 4 feet. * WHERE...Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary and Sturgeon Pt to Alabaster MI. * WHEN...Until 9 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ323-344>346-150100- /O.EXT.KAPX.SC.Y.0040.000000T0000Z-200415T0100Z/ Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI-Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- 355 PM EDT Tue Apr 14 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM EDT THIS EVENING... * WHAT...Highest gusts up to 25 kt and highest waves around 4 feet. * WHERE...Point Betsie to Sleeping Bear Point MI, Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI, Manistee to Point Betsie MI and Sleeping Bear Point to Grand Traverse Light MI. * WHEN...Until 9 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LHZ345>347-150400- /O.CON.KAPX.SC.Y.0040.000000T0000Z-200415T0400Z/ Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island-St Ignace to False Detour Channel- 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- 355 PM EDT Tue Apr 14 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... * WHAT...Highest gusts up to 25 kt and highest waves around 4 feet. * WHERE...5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island, Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island and St Ignace to False Detour Channel. * WHEN...Until midnight EDT tonight. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Apr 14, 4:18 AM EDT, 15 minutes earlier.
Area forecast discussion, Apr 14, 4:18 AM EDT, 15 minutes before
Area Forecast Discussion
National Weather Service Gaylord MI
418 AM EDT Tue Apr 14 2020
.NEAR TERM...(Today through Tonight)
Issued at 415 AM EDT Tue Apr 14 2020
High Impact Weather Potential: Snow squall potential today.
Pattern Synopsis/Forecast: Full-latitude long wave trough axis
bisects North America early this morning...500mb heights over the
upper Midwest 3-4 standard deviations below climatology at 00z.
Several potential vorticity anomalies of note within the mean trough
axis..one is quickly pulling away from Michigan now over western
Quebec...another shows up more subtly in water vapor imagery
stretching from central Minnesota into South Dakota. Water vapor
imagery also reveals another better defined mid level vorticity
center moving into southern Lake Michigan. And another disturbance
digging due south from eastern Saskatchewan. Impressively as cold
from 00z RAOBS at 700mb at -26C over the upper Midwest/northern
Plains (also -3 to -4 SD)...and 850mb temperatures already down to
-10C on 00z APX/GRB soundings.
04z surface/composite analysis shows broad cyclonic flow across the
upper Great Lakes in the wake of a 981mb surface low east of James
Bay. 130kt jet streak cutting right across central Lower Michigan
with the above mentioned PV anomalies to the north of the jet core.
Vertical motion profile across the region appears to favor mostly
subsidence in the mid/upper levels...with some more subtle hints of
upward motion from roughly below 600mb. Influx of colder air also
reducing stability...nearly dry adiabatic lapse rates below 600mb so
this upward motion continues to support spotty areas of precip
across Wisconsin/Lower Michigan though with some lake component over
Lakes Michigan and especially Lake Superior with a nice band of snow
into western/central Chippewa County with 3 inches of snow at the
Soo during the evening hours. Some subtle along shore low level
frontogenesis along the eastern shore of Lake Superior likely
helping this some as well. Loss of diurnal heating did diminish
precipitation coverage during the evening hours. Winds have
diminished from the afternoon maxima...with gusts now below 30 knots
most areas away from onshore wind components.
While primary PV anomaly moves away from the Great Lakes...upstream
impulses will move through the mean trough position. Short wave
trough over Minnesota/South Dakota will swing through Lower Michigan
later this afternoon/evening...and may be followed quickly by
current eastern Saskatchewan short wave trough as it traces a
somewhat similar trajectory. Pressure gradient will continue to
relax today while core of the coldest air moves into the region.
Primary Forecast Concerns: Precipitation evolution this morning with
some interesting mesoscale signals for a burst of heavier snowfall
most likely north of the M-72 corridor into the tip of the mitt.
Increasing low level forcing moving in from the west this morning is
expected to result in an increase in snow shower coverage across
Lower Michigan...while across eastern Upper backing flow (already
evident in KAPX VWP and satellite imagery) will push current snow
shower activity out of the eastern U.P. for much of the morning
hours. But across northern Lower surface pressure pattern appears
to get impacted by increasing forcing...the end result being an
enhanced axis of convergence setting across far northern Lower
Michigan this morning...possibly culminating in the development of
a mesolow that spins along the vicinity of the M-32 corridor. The
concern with all of this will be the potential for periods of
heavier snow squalls...relatively brief but combined with gusty
winds could present some travel hazards. Some possibility of 1+
inch/hour snowfall rates in some of these squalls...and depending on
how things set up can easily envision some localized 3+ inch
snowfall amounts through this afternoon. Exactly where this sets up
is the tricky part...like trying to issue a Flash Flood Warning
before you know where the rain has fallen. Very very tempted to put
up a Winter Weather Advisory at least in the M-32/M-68 corridor
through this afternoon to cover this possibility. Could also cover
this with Special Weather Statements or Snow Squall Warnings as
things develop...and may end up going that route allowing time to
see how things evolve over the next several hours. But this has the
potential to be quite interesting...
Across eastern Upper as mentioned most of the morning will probably
be on the quiet side...but strong low level convergence setting up
this afternoon into the evening will probably also focus snow shower
development and may bring an inch or so of new snow. Anticipate
that scattered-broken snow showers will continue into tonight
especially across northern Lower with a predominantly westerly
boundary layer flow.
&&
.SHORT TERM...(Wednesday through Thursday)
Issued at 415 AM EDT Tue Apr 14 2020
High Impact Weather Potential...Low.
Forecast Concerns...Pops through the period.
The unseasonably cold upper level trough remains in place. It
continues to be marginally cold enough aloft to produce enough
instability for lake effect snow showers. Model soundings continue
to indicate lots of dry air to overcome during the daytime with a
pronounced inverted v look. Plus there is still the very high April
sun angle to contend with. Despite these two factors, I believe that
we'll have westerly flow lake effect snow showers to start off both
Wednesday and Thursday which will likely morph into convectively
driven instability in the afternoon taking the form of mainly
snow/graupel showers (with the very cold air aloft producing
impressive 850-700mb lapse rates in the 8 to 9 C/km range). It will
be tough to get much if any accumulation during the day but some
spots could see a covering at night. Model blend pops continue to be
very low so have raised them into the isolated to scattered coverage
range for now (could see them needing to be higher). Highs both days
in the mid 30s to around 40 with lows in the upper teens to the mid
20s.
&&
.LONG TERM...(Thursday night through Monday)
Issued at 415 AM EDT Tue Apr 14 2020
High Impact Weather Potential...Low.
The upper level trough continues to hang out across the region,
though it does flatten out some, especially Saturday. This should
allow for temperatures to moderate a little through the period (and
actually end up close to normal on Saturday). In addition, over lake
instability should decrease enough to shut down lake effect snow. It
may still cold enough aloft for a few instability driven rain or
snow showers to pop up during the day Friday. Another short wave
moves through the flow Saturday night or Sunday bringing another
shot of colder air into the region as well as chances for rain and
snow showers. The cold air can't hang on forever (can it?) and
thankfully extended models indicate that milder conditions will
return toward the middle of next week.
&&
.AVIATION...(For the 06Z TAFS through 06Z Tuesday night)
Issued at 1145 PM EDT Mon Apr 13 2020
Deep cyclonic flow combined with sufficiently cold air to
activate the lakes and some wrap-around moisture will continue to
produce scattered lake effect snow showers for our typical
snowbelt areas. A short wave will slide thru Northern Lower
Michigan late tonight into Tuesday morning...providing some
enhancement to these ongoing lake effect snow showers. Prevailing
VFR conditions will drop to MVFR and possibly IFR within some of
the snow showers. Surface winds will remain from the west at 15
to 25 kts thru Tuesday.
&&
.MARINE...
Issued at 415 AM EDT Tue Apr 14 2020
Gale Warnings will be replaced with Small Craft Advisories with
this forecast issuance...with variable ending times but all of
them will have expired by midnight. Not anticipating significant
marine concerns beyond that through Wednesday.
&&
.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...SMALL CRAFT ADVISORY until 5 PM EDT this afternoon for LHZ348-
349.
SMALL CRAFT ADVISORY until midnight EDT tonight for LHZ345>347.
LM...SMALL CRAFT ADVISORY until 5 PM EDT this afternoon for LMZ323-
344>346.
SMALL CRAFT ADVISORY until 8 PM EDT this evening for LMZ341-342.
LS...SMALL CRAFT ADVISORY until 8 PM EDT this evening for LSZ321.
&&
NEAR TERM...JPB
SHORT TERM...AS
LONG TERM...AS
AVIATION...MR
MARINE...JPBHazardous weather outlook, Apr 13, 3:13 PM EDT, 13 hours 20 minutes before
Hazardous Weather Outlook National Weather Service Gaylord MI 313 PM EDT Mon Apr 13 2020 MIZ016>018-020>036-041-042-086>088-095>099-141200- Emmet-Cheboygan-Presque Isle-Leelanau-Antrim-Otsego-Montmorency- Alpena-Benzie-Grand Traverse-Kalkaska-Crawford-Oscoda-Alcona- Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco-Gladwin-Arenac- Western Chippewa-Central Chippewa-Southeast Chippewa- Western Mackinac-Eastern Mackinac- Mackinac Island/Bois Blanc Island- Beaver Island and surrounding islands-Charlevoix- 313 PM EDT Mon Apr 13 2020 This hazardous weather outlook is for Eastern Upper Michigan and Northern Lower Michigan. .DAY ONE...Through tonight. Gusty winds will continue into this evening, possibly resulting in some power outages across the region and significant lakeshore flooding along the coast of northwest Lower Michigan. Please see the latest wind advisory and lakeshore flood warnings for additional details. Accumulating lake effect snow and some blowing snow are expected into early Tuesday, especially across eastern Upper Michigan. Please see the latest winter weather advisory for additional details. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report any significant weather to the National Weather Service. Reports may be made one of three ways: Online: weather.gov/gaylord Facebook: facebook.com/nwsgaylord Twitter: twitter.com/nwsgaylord && For more information visit http://weather.gov/gaylord. LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-141200- Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island-St Ignace to False Detour Channel- 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary-Sturgeon Pt to Alabaster MI- Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- St. Marys River Point Iroquois to E. Potagannissing Bay- 313 PM EDT Mon Apr 13 2020 This hazardous weather outlook is for the northern Michigan nearshore waters of Lake Huron, Lake Michigan and Lake Superior. .DAY ONE...Through tonight. Gale force wind gusts will continue into tonight across the Great Lakes. Isolated storm force winds are also possible into early this evening, especially on northern Lake Huron. Please see the latest marine headlines for additional details. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. && For more information visit http://weather.gov/gaylord.
The office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 11:38 AM EDT | Winter Weather Advisory | APX | Charlevoix, Cheboygan, Chippewa, Emmet, Presque Isle | 17 hr |
Nearby
Small Craft Advisories in Michigan, 2020Every small craft advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.